# SDR SWAA2024041761908

- Difficulty date: March 11, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR INTERCOSTAL L-24 STA 947 HAS EVIDENCE OF CORROSION.<[01] REMOVED LAV D IB MOUNT TO F.O.M IAW SRM 51-40-02.;[02] REMOVED CORROSION ON FLOOR BEAM STA. 947 AT LBL 24. DEPTH REMOVED IS .041; MAT REMAINING IS .139; FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1.;[03] C/W INSPECTION OF CA #1 AND #2.
